# SDR USAA2009080391992

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 727D BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS 727D BETWEEN S8R TO S9R IAW B737 SRM 53-10-20.
